Advertisement

The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol

Hiv Aids Rashes

Here's a taste of what TheBody.com has to offer on this topic:
Get the Facts
AIDS InfoNet

How to Spot HIV/AIDS Fraud

... What Is HIV/AIDS Fraud? Warning Signs of an HIV Fraud Common Sense About Unproven Treatments Questions You Should Ask Take Your Time; Check It Out The Bottom Line What Is HIV/AIDS Fraud? HIV fraud is the promotion, advertisement,
Ask the Experts

Aids Rash

Is there any treatment for the rash that comes with AIDS?
Keith Henry, M.D.

Response from Keith Henry, M.D.

University of Minnesota, School of Medicine
...There are numerous types of rashes seen in the setting of HIV/AIDS and many treatments are available. What might work is very dependent on what the cause of Read more »

HIV/MED Related Skin Rash

Recently after having been on a med combo of 3TC+Atazanavir+Viread (T4 >300 VL <50) for 2 years I have developed a skin rash (similar in appearance to acne) on my chest and extreme itching of the arms and inside the upper thighs (without rash). Is...
Keith Henry, M.D.

Response from Keith Henry, M.D.

University of Minnesota, School of Medicine
...effect to develop after 2 years of therapy can it can happen. I recommend seeing a skin specialist to pin down the nature of your rash which can be due to severe dry skin, eosinophilic folliculitis, and other conditions--the treatment varies... Read more »

HIV/MED Related Skin Rash

Recently after having been on a med combo of 3TC+Atazanavir+Viread (T4 >300 VL <50) for 2 years I have developed a skin rash (similar in appearance to acne) on my chest and extreme itching of the arms and inside the upper thighs (without rash). Is...
David Wohl, M.D.

Response from David Wohl, M.D.

University of North Carolina - Chapel Hill
...It is really hard to say what caused this rash without knowing more about where it is and, ideally, seeing it (a picture is worth a thousand words and an actual exam more). Read more »

rashes and hiv

hello doctor.you have mentioned about rashes in your forum many times.could you tell me where do these rashes mostly occur in people with hiv or basically how they look like?.are they same like any other rash?
Ryan M. Kull, C.S.W

Response from Ryan M. Kull, C.S.W

Columbia University's Health & Related Services
...You cannot diagnose HIV infection based on the presence or absence of a rash. HIV infection is diagnosed by an antibody test performed at least three months following exposure. Signs and symptoms that Read more »
Articles
The Body

What Are the Symptoms of HIV and AIDS?

...Possible Symptom of Flu? Possible Symptom of Acute HIV? Fever Yes Yes Chills Yes Yes Night sweats Yes Yes Rashes Yes Yes The only time you're likely to develop any symptoms of HIV is during the "acute" phase, which... Read more »
The Well Project

Women and HIV/AIDS

...some cases, the side effects may differ: Rashes: Researchers say that HIV+ womenare more likely than men to experience skin rashes from HIV medications. Liver problems: Women are more likelyto experience liver problems as a medication... Read more »
The Body

HIV/AIDS Video Newsbreak: Sept. 22, 2009

...Stories Featured in Our HIV/AIDS Video Newsbreak HIV Drug Companies Get Report Cards Managing Side Effects With Exercise Rash Warning for Intelence Users H1N1 (Swine Flu) Vaccine Update Donating Extra Medications to Save Lives ... Read more »
AIDSinfo

Skin Rash

...FDA are Agenerase, Aptivus, Crixivan, Fortovase, Invirase, Kaletra, Lexiva, Norvir, Reyataz, and Viracept. What kinds of skin rash can anti-HIV medications cause? Anti-HIV medications can cause mild skin rashes as well as serious, even... Read more »
Connect With Others

HIV skin rash

Posted by shinpai, 1 Reply
Does it usually itch? How long does it last? Also yesterday when I sat down to eat a hamburger my teeth hurt with the first couple of bites. It was not a terribly severe pain, but it was ver disconcerting. Sounds familar anyone?? Read more »

HIV RASH

Posted by Anonymous, 1 Reply
...I know there is little one can say about the HIV rash but I have had a rash now for over 2 months on my forehead. Could that be accociated with HIV? Read more »

Sunburn or Acute HIV Rash??????

Posted by Anonymous, 3 Replies
...recommended I use this new Afro Amer. facial soap bar. As my face started to clear up, about 2 weeks later, I developed this rash on my face in the inner cheek area on both sides and here and there on the rest of my face. It didn't burn or... Read more »

HIV Rash..PLEASE answer ( JackieB)?

Posted by Anonymous, 1 Reply
...feel great otherwise and have always had protected sex. The last time I had sex was on January 25th. What does and AIDS/HIV rash look like? Would it come and go like this and would it be present absent any other symptoms? Please help....... ... Read more »